# SDR R61A2022011400031

- Difficulty date: December 21, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 34,817 hours, 21,607 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066856001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 82 AND STRINGS 26R-27R. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-40-08.
